# SDR YENA2025060300558

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 08185
- Aircraft time: 25,313 hours, 8,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FWD  FR 29-34 & STR 41R – 34L  DAMAGED DUE TO TUG IMPACT.  REPAIRED IAW EC A25-185-01, EC A25-185-02, EC A25-185-03, TD/81547580/079/2025#A, MESSAGE 81547580/092 & 098, SRM 53-21-12-300-007, R53212454004 ISSUE,  RI R53210020000 ISSUE A, R53210026000 ISSUE A,  RI R53210027000 ISSUE A,  TD/81547580/099/2025 ISSUE A,  TD/81547580/100/2025 ISSUE A,  TD/81547580/101/2025 ISSUE A, RI R53910190000 ISSUE A, TD/81547580/102/2025 ISSUE A, AIRBUS RDAF 81547580/107/2025 ISSUE A,   RESULTED IN DAMAGE TO LOWER FUSELAGE BETWEEN FR 29-34 & STR 41R – 34L.
